Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Undecidable diophantine equations


Author: James P. Jones
Journal: Bull. Amer. Math. Soc. 3 (1980), 859-862
MSC (1970): Primary 02F25, 10N05; Secondary 10B15
DOI: https://doi.org/10.1090/S0273-0979-1980-14832-6
MathSciNet review: 578379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F25, 10N05, 10B15

Retrieve articles in all journals with MSC (1970): 02F25, 10N05, 10B15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14832-6